| Catalog Number |
8065998328 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that an explanted intraocular lens with reason inaccurate power, unexpected outcome with post-operative treatment results was less than two diopters in the right eye of a patient, after surgery.
Additional Manufacturer Narrative
H.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
All device history records are reviewed prior to product release to ensure the product was manufactured in compliance with the device master record and meets release criteria.Based on the information obtained, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).